# SDR SWAA2025090998392

- Difficulty date: August 4, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 39,726 hours, 19,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SUPPORT ZEE LOCATED BETWEEN BS 727C & 807, LBL 22, WL 156 IN AFT CARGO BAY.  PERFORMED CATEGORY A REPAIR ON SUPPORT ZEE IAW SRM 53-00-53-2R-6, REPAIR 6, AND DWG 146A7500, SHEET 233, REV -, DWG 146A7502, SHEET 31, REV -, & DWG 149A8102, SHEET 20, REV-.
